# SDR CALA9900065

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Row 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 7 TO 12 EMERGENCY LIGHTS INOP.  FOUND WIRE PINCHED IN SEAT TRACK AT ROW 12.  REPAIRED WIRE, OPS CHECK GOOD.
